# SDR 01FDEA00218

- Difficulty date: March 20, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N322FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47908
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DID NOT RETRACT ON T/O.  REMOVED AND REPLACED NOSE GEAR PIN.  AC OK TO CONTINUE.
